# SDR 07FDEA02174

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: A57865058203
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR (FLUSH DOUBLER) REPAIR ON RT OUTBOARD SLAT NR 3 JACK RIB 6 NOT CONFORM TO SRM (FILLER MATERIAL, RIVET PITCH, USED FASTENER).  REPAIR PERFORMED BY NEW FLUSH REPAIR, APPROVED BY EA 6-5744-103280 REV A AND   RAS/FOK/213/2006 ISS. C.
